# SDR HEEA0013637

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: 7000299901
- Condition: Failed
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 AP TRIPS ON LINE.
